# SDR FDEA201307211606

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,339 hours, 23,338 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT WATER INGRESS ON LOWER SKIN OF THE LEFT ELEVATOR.  INVESTIGATION CARRIED OUT IAW EA 6-5521-167459 AND EO 6-5520-7-5000, P3.  LT ELEVATOR REPLACED.
